# SDR CA011121012

- Difficulty date: November 8, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC7102
- Aircraft time: 25,110 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 75300154011
- Condition: Separated
- Location: Lt Wing Root
- Part time: 25,717 hours, 30,886 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT,  A LOUD BANG WAS HEARD, FOLLOWED SHORTLY THEREAFTER BY ANOTHER SMALLER ONE. THE FLIGHT CARRIED ON TO A NORMAL APPROACH AND LANDING WITHOUT FURTHER INCIDENT. UPON INSPECTION AFTER LANDING, THE CAPTAIN NOTED THE ARMPIT PANEL WAS MISSING FROM UNDER THE LEFT WING ROOT. NO OTHER DAMAGE WAS FOUND AND MAINTENANCE WAS NOTIFIED. (PANEL LOST).
